# SDR W322004F00002

- Difficulty date: May 19, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N39EL
- Make and model: Lear 24D
- Aircraft serial: 251
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 9550273C
- Part serial: JUN821494
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED LOSS OF HYDRAULIC PRESSURE AFTER FAILURE OF FLAPS TO DEPLOY.  UPON INITIAL INSPECTION, HYDRAULIC FLUID WAS FOUND FLOWING FROM LT BRAKE ASSEMBLY.  UPON REMOVAL FROM AC, BOTH BRAKE ASSEMBLIES WERE FOUND TO BE CRACKED IN IDENTICAL LOCATIONS, RADIATING FROM TRUNNION BLOCKS TOWARDS THE OUTER EDGES.  CAUSE OF CRACKS AT THIS TIME ARE UNKNOWN, CAUSE COULD BE ATTRIBUTED TO POSSIBLE INSTALLATION ERROR.
